Unitary groups acting on Grassmannians associated with a quadratic extension of fields.

Bartolone C; Vaccaro M A

Risultato della ricerca: Article

Abstract

Let (V,H) be an anisotropic Hermitian space of finite dimension over the algebraic closure of a real closed field K. We determine the orbits of the group of isometries of (V,H) in the set of the K-subspaces of V.
Lingua originaleEnglish
pagine (da-a)1107-1116
RivistaRocky Mountain Journal of Mathematics
Volume36
Stato di pubblicazionePublished - 2006

Fingerprint

Real Closed Fields
Grassmannian
Unitary group
Isometry
Closure
Orbit
Subspace

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cita questo

Unitary groups acting on Grassmannians associated with a quadratic extension of fields. / Bartolone C; Vaccaro M A.

In: Rocky Mountain Journal of Mathematics, Vol. 36, 2006, pag. 1107-1116.

Risultato della ricerca: Article

@article{c4e97b7cd7514746a8f1e44489c36406,
title = "Unitary groups acting on Grassmannians associated with a quadratic extension of fields.",
abstract = "Let (V,H) be an anisotropic Hermitian space of finite dimension over the algebraic closure of a real closed field K. We determine the orbits of the group of isometries of (V,H) in the set of the K-subspaces of V.",
keywords = "Geometry of classical groups, Canonical forms, reductions, classification",
author = "{Bartolone C; Vaccaro M A} and Claudio Bartolone and Vaccaro, {Maria Alessandra}",
year = "2006",
language = "English",
volume = "36",
pages = "1107--1116",
journal = "Rocky Mountain Journal of Mathematics",
issn = "0035-7596",
publisher = "Rocky Mountain Mathematics Consortium",

}

TY - JOUR

T1 - Unitary groups acting on Grassmannians associated with a quadratic extension of fields.

AU - Bartolone C; Vaccaro M A

AU - Bartolone, Claudio

AU - Vaccaro, Maria Alessandra

PY - 2006

Y1 - 2006

N2 - Let (V,H) be an anisotropic Hermitian space of finite dimension over the algebraic closure of a real closed field K. We determine the orbits of the group of isometries of (V,H) in the set of the K-subspaces of V.

AB - Let (V,H) be an anisotropic Hermitian space of finite dimension over the algebraic closure of a real closed field K. We determine the orbits of the group of isometries of (V,H) in the set of the K-subspaces of V.

KW - Geometry of classical groups, Canonical forms, reductions, classification

UR - http://hdl.handle.net/10447/31331

M3 - Article

VL - 36

SP - 1107

EP - 1116

JO - Rocky Mountain Journal of Mathematics

JF - Rocky Mountain Journal of Mathematics

SN - 0035-7596

ER -